Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 634746, 8 pages
http://dx.doi.org/10.1155/2013/634746
Research Article

Similarity Solution of Marangoni Convection Boundary Layer Flow over a Flat Surface in a Nanofluid

1Institute for Mathematical Research and Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
2School of Mathematical Sciences, Faculty of Science & Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia
3Department of Mathematics, Babeş-Bolyai University, 400084 Cluj-Napoca, Romania

Received 21 June 2013; Accepted 10 December 2013

Academic Editor: Mohamed Fathy El-Amin

Copyright © 2013 Norihan Md. Arifin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Norihan Md. Arifin, Roslinda Nazar, and Ioan Pop, “Similarity Solution of Marangoni Convection Boundary Layer Flow over a Flat Surface in a Nanofluid,” Journal of Applied Mathematics, vol. 2013, Article ID 634746, 8 pages, 2013. https://doi.org/10.1155/2013/634746.